MathSciNet Relay Station
MathSciNet bibliographic data
MR2353948 (2008j:65091) 65L05 (41A30)
Guo, Ben-Yu; Wang, Zhong-Qing; Tian, Hong-Jiong; Wang, Li-Lian Integration processes of ordinary differential equations based on Laguerre-Radau interpolations. Math. Comp. 77 (2008), no. 261, 181–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement